Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawl and anxiety from effexor Jeb

Posted by Snorpes on September 16, 2003, at 9:54:45

In reply to Re: withdrawl and anxiety from effexor, posted by Jeb on September 15, 2003, at 11:08:02


I would think that going back on Effexor might help. It does seem that your body does build up an immunity over time - I did the same on Prozac, and had to switch after 5 yrs. So far, the Lexapro seems to be working fine and I'm hopeful that I might be no so resistant to loosing weight on it.

> Pardon while I jump in here. I took Effexor XR for 5 years. It worked wonders for my anxiety. I also lost 40 lbs during the first 4 months I took it, although that is probably the result of the "anxiety eating" I do. After 5 years of taking it, it didn't seem to work for me anymore... my anxiety was back up and I was becoming depressed. Curiously, when I was going throught withdrawl, my anxiety dropped...go figure. The withdrawl was not too bad after the first month or so :) lightheadedness, dizziness... But I swore I'd never go back on it just because I didn't like the withdrawl effects. (yes, I tapered off -can't imagine going "cold turkey"). Well, here I am, 3 years without any antidepressants and I am starting to feel overwhelming sadness. My doctor thinks this is part of menopause, and has put me on Evista for calcium uptake, and Lexapro for the emotional end of menopause. (HRT didn't seem to help) Has anyone taken Lexapro and then gone off? Is the withdrawl the same as Effexor? I have to say that I am feeling not as weepy as I did before I started, but I do seem to have a motivation problem that has developed over the two weeks I've been on it. Like I sit and read all day. On the up side, I don't eat as much -not that it has resulted in any weight loss as of yesterday. Is this lack of energy/motivation typical with Lexapro? Does it go away after a while? If you take Effexor for years, then go off because it doesn't seem to work any more, will it work after a few years of abstinence? (I would consider going back on it, if this is the case...but the Lexapro just doesn't seem to be doing anything much for me.)
> I would appreciate any comments you all may have.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Snorpes thread:13781
URL: http://www.dr-bob.org/babble/20030912/msgs/260599.html